Skip to main content

User Reviews for Gadavist

Gadavist has an average rating of 1.2 out of 10 from a total of 6 ratings on Drugs.com. 0% of reviewers reported a positive experience, while 100% reported a negative experience.

Condition Avg. Rating Reviews Compare
CNS Magnetic Resonance Imaging  
1.2
5 reviews 7 medications
Diagnosis and Investigation  
1 reviews 84 medications

Reviews may be edited to correct grammar/spelling or to remove inappropriate language and content. Reviews that appear to be created by parties with a vested interest are not published.

IDespiseGad · Taken for 6 months to 1 year · April 2, 2022

For CNS Magnetic Resonance Imaging "I am livid that such toxic metal is injected into people yet there is no way of testing and removal. Gadolinium toxicity / Gadolinium deposition disease is a real issue that can be summarised as one word - nightmare. You will be told that it will leave your body but it does not. It can cause many chronic, debilitating, suffering and potentially life long symptoms that will make you suicidal. When you need help from the medical system because of these symptoms, no one will acknowledge it (because medical people are not trained to recognise this) and you will be told it’s ‘in your head’ and will be left with an incurable and lonely journey of figuring out what to do / manage the horrible symptoms by yourself. The deposition can happen despite NORMAL kidney function. Do not trust that ‘there is no known harm’ from this drug despite the proven deposition in the body and that only people with kidney issues are at risk. This is a neurotoxic agent that has no published safety in humans."

1 / 10
Was this helpful?YesNo
Jenny · Taken for less than 1 month · December 14, 2020

For CNS Magnetic Resonance Imaging "After injection I felt an intense wave of severe nausea, my mouth was watering like I have never felt. I think I swallowed a gallon on saliva for the 10 minutes it lasted before going away. I was told NOT to move or we would have to start over so I tolerated it but was so afraid I would throw up all over the floor. It was so intense. I was told that my reaction was odd and never happens..must just be me. I went one more time the following year, took gravol prior and it made the nausea less but it still happened. I read about the contrast sticking around in your body for years to come and potentially causing problems down the road. Never again."

1 / 10
Was this helpful?YesNo
30s · Taken for less than 1 month · May 27, 2022

For Diagnosis and Investigation "Had a brain MRI with this Gadolinium Contrast because I was experiencing vertigo. A few months later I developed back weakness and then weakness in the legs. NEVER I had been informed of this contrast agent's toxicity! I can only walk 1 day a week now if i'm lucky!"

Was this helpful?YesNo
ALBQKID · Taken for less than 1 month · August 8, 2016

"Was given for MRI of heart dye to suspected "mass" of Right Atrium. Results "NO definite mass visualized". They did not tell me ahead of time I would be given this contrast drug, not until I was ready to be placed on the table for the MRI. They did NOT tell me of any side effects, so I could refuse drug. I have been SICK for 1 1/2 weeks due to this dam drug. I have have had extreme frequent sweating, my heart racing and bad nausea. I was "scamed" into taking this drug. They said they would NOT do MRI if I didn't agree to take them IV drug!"

1 / 10
Was this helpful?YesNo
grandma · January 18, 2020

For CNS Magnetic Resonance Imaging "I was given 8cc of Gadavist for my Breast MRI...I felt very hot! At the end of the test I couldn't take it anymore, I was sooooo sick! nauseated, dizzy and felt like I was going pass out. I needed assistance to go lay down and a dr. was called in to check me. They gave me juice and a cracker and eventually I was able to get up, dressed and OUT of there. It was a horrible experience!!! now I am reading all these negatives about Gadavist....yikes!"

1 / 10
Was this helpful?YesNo
CyndRN · Taken for less than 1 month · May 24, 2016

For CNS Magnetic Resonance Imaging "I was given this metal IV and have developed sytemic fibrosis. I am disabled and now slowly and painfully dying. It causes sceroderma and NSF. refuse this at all costs!"

1 / 10
Was this helpful?YesNo
Anonymous · Taken for less than 1 month · May 24, 2018

For CNS Magnetic Resonance Imaging "Was given this drug for contrast after MRI both eyes became very puffy, lasted all night until noon next day, would not want to have this again. Was told some people can die from Gadavist."

2 / 10
Was this helpful?YesNo

This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge, and judgement of healthcare professionals.